# SDR ASOA200901452

- Difficulty date: December 21, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 19,597 hours, 16,665 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT WING LWR PLANK FUEL ACCESS HOLE 540CB HAS 2 INDICATIONS NOTED, INBD SIDE NON-CRITICAL AREA OF LANDING 50 PERCENT FSH APPROX 2.0" IN LENGTH, FAILED NDT INSP.  COMPLIED WITH EC/TC EO 600-57-81 C/W IAW REO 601R-57-21-030 REV G AND FORWARDED ALL REQUIRED FORMS TO STRUCTURES ENGINEERING.
